# SDR ASAA2021060735056

- Difficulty date: June 7, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,841 hours, 8,353 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 182816
- Condition: Inoperative
- Location: Nr 1 Hf Comms
- Part time: 25,556 hours, 8,176 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF#1 INOP. GROUNDED - YES. REPLACED #1 HF COUPLER PER B737-900 AMM 23-11-61/401. REPLACED #2 HF COUPLER IAW AMM 23-11-61. OP CHK FAILED RTP 1 AND 2 STILL SHOW "INOP" FOR HF1. REACTIVATED HF1 IAW AMM 23-12-41. HF1 OP CHECK GOOD IAW 23-11-61. ETOPS GROUND VERIFICATION SUCCESSFUL. HF 2 OP CHECK SUCCESSFUL IAW AMM 23-11-61.
